MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE; RELIANCE 1227 CART AND WASHER/DISINFECTOR

CORPORATION STERIS CANADA RELIANCE; RELIANCE 1227 CART AND WASHER/DISINFECTOR
Model Number 1227
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow up with user facility personnel, it was discovered that the computer of the disinfector stopped working and the screen was black.The user facility elected to make the repairs themselves, and the washer was returned to service.A cause of the event could not be determined as the user facility declined service from a steris service technician.The washer is not under steris service agreement for maintenance; the user facility is responsible for all maintenance activities.Contrary to the user facility's report, steris is not aware of any "known issues" related to the hardware of the reliance 1227 cart washer.A 3-year complaint review indicates this to be an isolated event.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch report #(b)(4) that "computer on the cart washer suffered an error believed to be a failing hard drive.".

Brand Name
RELIANCE
Common Device Name
RELIANCE 1227 CART AND WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23850381
Report Number9680353-2025-00051
Device Sequence Number21225525
Product Code MEC
UDI-Device Identifier00724995193447
UDI-Public(01)00724995193447(11)170316
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1227
Device Catalogue NumberFW03102
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown